Alert archive / Michigan / Gale Warnings in 2017

Gale Warning 20, NWS Grand Rapids, MI

November 14, 2017

NWS Grand Rapids, MI issued this gale warning at Nov 14, 2017, 3:23 PM EST. It took effect at Nov 15, 2017, 3:34 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2017, 3:23 PM EST (20:23 UTC)
In effect from
Nov 15, 2017, 3:34 PM EST
Expired
Nov 16, 2017, 7:40 AM EST
In force
16 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

397 
WHUS73 KGRR 142023
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 PM EST TUE NOV 14 2017

LMZ844>849-150430-
/O.EXT.KGRR.SC.Y.0086.000000T0000Z-171115T2100Z/
/O.NEW.KGRR.GL.W.0020.171115T2100Z-171116T1300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
323 PM EST TUE NOV 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 8 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 8 AM EST
THURSDAY. 

* WINDS...SOUTH WINDS 15 TO 25 KNOTS INCREASING TO 35 KNOT GALES
  LATE WEDNESDAY AND BECOMING NORTHWEST. 
 
* WAVES...BUILDING TO 4 TO 8 FEET TONIGHT THEN TO 6 TO 10 FEET
  LATE WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
7 follow-up statements
531 
WHUS73 KGRR 150243
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
943 PM EST TUE NOV 14 2017

LMZ844>849-151045-
/O.CON.KGRR.SC.Y.0086.000000T0000Z-171115T2100Z/
/O.CON.KGRR.GL.W.0020.171115T2100Z-171116T1300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
943 PM EST TUE NOV 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 8 AM EST
THURSDAY...

* WINDS...SOUTH WINDS 15 TO 25 KNOTS INCREASING TO 35 KNOT GALES 
  LATE WEDNESDAY AND BECOMING NORTHWEST. 

* WAVES...4 TO 8 FEET BUILDING TO 6 TO 10 FEET LATE WEDNESDAY AND
  WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
699 
WHUS73 KGRR 150753
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
253 AM EST WED NOV 15 2017

LMZ844>849-151600-
/O.CON.KGRR.SC.Y.0086.000000T0000Z-171115T2100Z/
/O.CON.KGRR.GL.W.0020.171115T2100Z-171116T1300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
253 AM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EST THURSDAY...

* WINDS...SOUTH WINDS 20 TO 30 KNOTS BECOMING NORTHWEST GALES TO
  35 KNOTS BY LATE THIS AFTERNOON THEN CONTINUING PAST MIDNIGHT 
  BEFORE BECOMING NORTH AND DIMINISHING TO 30 KNOTS.
  

* WAVES...6 TO 9 FEET BUILDING TO 8 TO 12 FEET LATER TODAY AND
  CONTINUING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

WDM
879 
WHUS73 KGRR 151543
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1043 AM EST WED NOV 15 2017

LMZ844>849-152345-
/O.CON.KGRR.SC.Y.0086.000000T0000Z-171115T2100Z/
/O.CON.KGRR.GL.W.0020.171115T2100Z-171116T1300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1043 AM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EST THURSDAY...

* WINDS...SOUTH WINDS 20 TO 30 KNOTS BECOMING NORTHWEST GALES TO 
  35 KNOTS BY LATE THIS AFTERNOON, THEN CONTINUING PAST MIDNIGHT 
  BEFORE BECOMING NORTH AND DIMINISHING TO 30 KNOTS. 

* WAVES...BUILDING TO 7 TO 11 FEET LATER TODAY AND CONTINUING 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
561 
WHUS73 KGRR 152034
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
334 PM EST WED NOV 15 2017

LMZ844>849-160445-
/O.CAN.KGRR.SC.Y.0086.000000T0000Z-171115T2100Z/
/O.EXT.KGRR.GL.W.0020.171115T2034Z-171116T1300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
334 PM EST WED NOV 15 2017

...GALE WARNING NOW IN EFFECT UNTIL 8 AM EST THURSDAY...

* WINDS...SOUTHWEST WINDS 20 TO 30 KNOTS BECOMING NORTHWEST GALES
  TO 35 KNOTS THROUGH THIS EVENING, THEN CONTINUING THROUGH
  TONIGHT BEFORE BECOMING NORTH AND DIMINISHING TO 30 KNOTS. 

* WAVES...BUILDING TO 7 TO 11 FEET THIS EVENING AND CONTINUING 
  TONIGHT. WAVES THEN GRADUALLY SUBSIDING ON THURSDAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
384 
WHUS73 KGRR 160254
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
954 PM EST WED NOV 15 2017

LMZ844>849-161100-
/O.CON.KGRR.GL.W.0020.000000T0000Z-171116T1300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
954 PM EST WED NOV 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THURSDAY...

* WINDS...NORTHWEST GALES TO 35 KNOTS THROUGH THIS EVENING, THEN 
  CONTINUING THROUGH TONIGHT BEFORE BECOMING NORTH AND DIMINISHING
  TO 30 KNOTS. 

* WAVES...BUILDING TO 7 TO 11 FEET THIS EVENING AND CONTINUING 
  TONIGHT. WAVES THEN GRADUALLY SUBSIDING ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
933 
WHUS73 KGRR 160837
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
337 AM EST THU NOV 16 2017

LMZ844>849-161300-
/O.CON.KGRR.GL.W.0020.000000T0000Z-171116T1300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
337 AM EST THU NOV 16 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WINDS...NORTHWEST GALES TO 35 KNOTS THROUGH SUNRISE THEN
  DIMINISHING 30 KNOTS BY MID MORNING BECOMING NORTH 10 TO 20 
  KNOTS THIS AFTERNOON.

* WAVES...BUILDING TO 8 TO 12 FEET SUBSIDING TO 3 TO 5 FEET BY MID
  AFTERNOON AND 1 TO 3 FEET TONIGHT.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

WDM
960 
WHUS73 KGRR 161240
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
740 AM EST THU NOV 16 2017

LMZ844>849-162045-
/O.CAN.KGRR.GL.W.0020.000000T0000Z-171116T1300Z/
/O.NEW.KGRR.SC.Y.0087.171116T1240Z-171116T2300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
740 AM EST THU NOV 16 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH TO 30 KNOTS DECREASING TO 15 TO 25 KNOTS THIS
  AFTERNOON. NORTHEAST 5 TO 15 KNOTS EARLY TONIGHT.
  

* WAVES...BUILDING TO 7 TO 11 FEET SUBSIDING TO 3 TO 5 FEET BY
  LATE AFTERNOON AND 2 TO 4 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Nov 14, 1:08 PM EST, 2 hours 15 minutes earlier.

Area forecast discussion, Nov 14, 1:08 PM EST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
108 PM EST Tue Nov 14 2017

LATEST UPDATE...
Aviation/Hydro

.SYNOPSIS...
Issued at 324 AM EST Tue Nov 14 2017

Areas of fog will lift by late morning, then it will be partly
cloudy and sightly warmer with highs in the mid 40s. A quick
moving frontal system will bring a period of rain to the area
during the morning hours of Wednesday and it will be breezy and
slightly warmer yet with highs in the upper 40s. Some lake effect
rain and snow showers are expected early Thursday. Then a strong
fall storm will bring showers and windy conditions later Friday
into Saturday morning. The cold front will bring sharply colder
temperatures and lake effect snow showers with some accumulations
Saturday night into Sunday.

&&

.UPDATE...
Issued at 925 AM EST Tue Nov 14 2017

Have cancelled the dense fog advisory since the widespread lower
vsbys to the south over northern Indiana never really
expanded/advected into I-94. Have also raised high temps given the
amount of sunshine currently south of a Holland to Alma line
which is spreading north. Clouds will probably hang on most of the
day around Ludington due to the southerly wind off Lake MI,
otherwise becoming partly or mostly sunny where it isn't already.

&&

.SHORT TERM...(Today through Thursday)
Issued at 324 AM EST Tue Nov 14 2017

There are two main issues with this forecast, the dense fog
advisory for our southern 2 rows of counties this morning and the
rain threat Wednesday morning. There will also likely be lake
enhanced rain and snow showers Wednesday night into Thursday
morning as the cold air comes back in.

We have large surface high passing just east of Lower Michigan
this morning as a developing storm system heads for the Great
Lakes Wednesday. The storms center will cross Lake Superior
Wednesday morning which puts southwest Michigan on the warm side
of the system. It will tap into polar air to the north of the
system tomorrow, which will help strengthen the system
considerably.

With the surface high to our east we now have southerly winds at
the surface and there is a large area of dense fog over most of
northern Indiana as I write this. The southerly winds will bring
this fog into our southern 2 rows of counties (mostly west of
I-69) by sunrise this morning. This is shown well by numerous runs
of the HRRR, RAP and NAM model visibility forecasts. So, instead
of waiting for the fog to move in I issued the fog advisory now.
Since most areas that this fog will move into already have
temperatures below freezing we may have a black ice issue too. So
in the Dense Fog Advisory I addressed these issues.

Once the fog mixes out we may have a few hours of sunshine before
the mid and high clouds from the next system move in. This should
allow highs in the mid 40s today.

The rain Wednesday morning is well supported by 1000/850 moisture
transport, jet dynamics, isentropic ascent, and deep moisture.
There has been excellent model continuity on this system and good
ensemble support too. So expect about a 6 hour period of light to
moderate rain Wednesday morning. The instability for
thunderstorms stays south of Michigan tomorrow so no issues there.

Since this system taps into the polar air tomorrow as it is
developing we will get a period of lake enhanced rain changing to
snow showers Wednesday night into Thursday morning. Skies may
clear by late in the day Thursday as the system pulls out.

.LONG TERM...(Thursday night through Monday)
Issued at 324 AM EST Tue Nov 14 2017

A high pressure ridge will continue to bring fair weather Thursday
night. Southerly flow waa will develop on the back side of the
departing ridge Friday and scattered showers will develop as
moisture increases out ahead of the strengthening low pressure area
off to the west.

Rain will become widespread late Friday through Friday night and
there is also a chance for a few thunderstorms to develop Friday
evening if enough instability develops just ahead of the
strengthening low and cold front. However the better chance for
convection should stay south of our fcst area where there is
potential for greater instability to develop.

Windy conditions will develop Saturday with strong nw flow caa on
the back side of the strengthening sfc low. Winds will potentially
be strong enough to cause some impacts in the form of scattered
power outages. The brisk nw flow caa will cause pcpn to change over
to snow showers in the afternoon and evening.

It is noted though that fairly significant medium range guidance
discrepancies remain in terms of the eventual track and strength of
the sfc low and also with regard to timing of the system. So
forecast confidence at this time remains only moderate at best.

Lake effect snow showers are anticipated through Sunday with the
deep upper trough in place over the eastern CONUS and with delta t/s
well into the teens. However larger medium range guidance
discrepancies continue in terms of just how cold h8 temps will be by
Sunday and this has significant implications in terms of les
potential.  The wx pattern should become more tranquil by Monday as
any lingering snow showers taper to flurries as the ridge to the
west gradually begins to build in.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 108 PM EST Tue Nov 14 2017

MVFR broken cloud deck at MKG and JXN will likely scatter out this
afternoon. BKN to OVC deck at or above 5000 feet will move in this
evening and overnight. Ceilings will fall to IFR by sunrise to
late morning Wednesday as light to moderate rain moves across the
area. Winds will waver between SSE and SSW, eventually shifting
SW to W by Wed afternoon and becoming gusty.

&&

.MARINE...
Issued at 324 AM EST Tue Nov 14 2017

Little question we will need Small Craft Advisory headlines this
afternoon into Wednesday. The only real issue is what to do about
the gales tomorrow night as the cold air comes in. After
coordinating with the Chicago office I decided to just go with a
small craft advisory for now and then we can issue the gale
warning tomorrow when the time gets closer.

&&

.HYDROLOGY...
Issued at 108 PM EST Tue Nov 14 2017

Model QPFs with the Wednesday cold front have trended up, with
widespread amounts near 0.50 now expected. This should bring an
end to the current slowly receding river levels and probably bring
about some slight/minor rises. The system for Friday and Saturday
could produce around an inch of rain, and that may lead to more
notable rises in the days following. At this time, it appears the
Kalamazoo and St. Joseph rivers would be most susceptible.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory until 6 PM EST Wednesday for LMZ844>849.

&&

UPDATE...Meade
SYNOPSIS...WDM
SHORT TERM...WDM
LONG TERM...Laurens
AVIATION...CAS
HYDROLOGY...Meade
MARINE...WDM
Hazardous weather outlook, Nov 14, 11:07 AM EST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
National Weather Service Grand Rapids MI
1107 AM EST Tue Nov 14 2017

MIZ037>040-043>046-050>052-056>059-064>067-071>074-150845-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
1107 AM EST Tue Nov 14 2017

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A strong fall storm will impact the area in the Friday to Sunday
time frame. Expect very strong winds Saturday that may well cause
damage resulting in possible power outages from falling trees and
tree limbs. Lake enhanced snow showers are expected Sunday. Some
accumulations should be expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-150845-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1107 AM EST Tue Nov 14 2017

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

Winds and waves will be hazardous to small craft this afternoon an
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Winds and waves will be hazardous for small craft Wednesday into
Thursday. Northwest Gales are possible Wednesday night into
Thursday morning.

An even more powerful storm may cause gale to storm force winds
Friday into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

WDM NJJ

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 2:44 AM ESTSmall Craft AdvisoryGRR37 hr
Nov 14, 2:52 AM ESTDense Fog AdvisoryGRRAllegan, Barry, Calhoun, Eaton, Kalamazoo, Van Buren6 hr

Nearby

Gale Warnings in Michigan, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.